Palpitations after ablation

I have had palpitations for three days now with a heart rate of around 102. Ten days ago at my post ablation check up my flecainide was reduced from 2 x 50 mg to 1 x 50 mg a day. My ablation was done in July. Should I let the hospital know about the fast heart rate? Apart from this I feel ok in myself

Any advice please. What should I do?

5 Replies

  • This may be a result of reducing your drugs. It is still quite early days but if I were you I would try and get an ECG done for comparison purposes. See your GP and ask if they can do one for you. Most GPs have the facility. Keep a copy and if it persists speak to your arrhythmia nurse or the secretary of the EP who you are under. Raised heart rate is not uncommon after ablation but best to check.


  • Thanks Bob I will ring my doctors today and arrange for an ECG.

  • Hi there,

    I realize its two days since you posted and Bob as eloquent has ever has given you reassurance and guidance...

    I just just wanted to say I had been wondering how you were as my Ablation was just shortly after yours...I am not on any meds at all other than Warfarin but now and then I get "wobbles" and breathlessness still on inclines...BUT nothing like before the Ablation...Biso and Flec used as pill in pocket but very occasionally used less than four times in the three months....Keep well...Carol x

  • Hi Carol. Thank you so much for asking. I was really fine until this week. My palpitations lasted for three days but my heart rate has now slowed down. Don't know what caused it other than over the weekend all my joints hurt and felt inflamed. Took two ibruprofen. So that might have affected things.glad to hear you are doing so well.

    It us early days as Bob said so I will have to wait till I stop all the meds in January and re evaluate things.

    Enjoy your good health. Cathy x

  • Hi Cathy,

    Have things stayed a bit calmer? As they've all said, this seems to be part of the healing/scaring process. It is so disconcerting nonetheless. Remain hopeful, and get any answers from your doctor which might help you to worry less! Also ask about the ibuprophen, as I'd heard we should stay with things like paracetamol instead of NSAIDs. Just a thought and not to worry more about but perhaps information for the future.

    Keep us posted !

You may also like...